# SDR CALA9900594

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1866
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL FLOOR SUPPORT BEAM CORRODED AT STA 1866, POSITION X = 0.03L TO X = 0.28L AND POSITION X = 0.03R TO X = 0.28R.  THE BEAM SECTIONS WERE REPLACED IAW SRM 53-16-00 FIGURE 10.
